# SDR ASOA201102386

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FLOOR PANELS 281KLF & 281ELF.  CLEANED CORROSION FROM SEAT TRACK MAX MATERIAL LOSS AT 0.0215 MAX ALLOWABLE IS 0.020. OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAT TRACK IAW AMM 53-01-11-04.   REPAIR IS CLASSIFIED AS MAJOR.
